# SDR SWAA064042

- Difficulty date: October 19, 2006
- Submitted: October 20, 2006
- Operation: Air carrier
- Aircraft: N622SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27932
- Aircraft time: 35,944 hours, 30,337 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5717623121
- Part serial: WN0383
- Condition: Arced
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

L2 WINDOW ARCING INFLIGHT, TURNED OFF L2 WINDOW HEAT ARCHING STOPPED.  REMOVED AND REPLACED L2 WINDOW PER MM.
